# SDR SIMA20241221002

- Difficulty date: December 21, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,815 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RH SEAT TRACK FLOOR BEAM BETWEEN FRAME 13-14 GALLEY FLOOR BOLT HOLE IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION)  PERFORMED PERMANENT REPAIR TO FORWARD GALLEY RH SEAT TRACK FLOOR BEAM BETWEEN FRAME 13-14 GALLEY FLOOR BOLT HOLE IAW ERS-EJ-53MR-5111
